International Journal of Mathematics and Mathematical Sciences
Volume 4 (1981), Issue 3, Pages 543-552
Summability of alterations of convergent series
Mathematics Department, University of Texas at Tyler, Tyler 75701, Texas, USA
Received 29 February 1980
Copyright © 1981 T. A. Keagy. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The effect of splitting, rearrangement, and grouping series alterations on the summability of a convergent series by and matrix methods is studied. Conditions are determined that guarantee the existence of alterations that are transformed into divergent series and into series with preassigned sums.